# SDR CA050120004

- Difficulty date: January 19, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Circuit Board
- Part number: 25091
- Condition: Failed
- Location: Temp Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VIBRATION TESTING REVEALED THAT MODEL 251 UNITS MFG WITH SPRAY CONFORMAL COATING ARE NON-COMPLIANT WITH  DO-160C VIBRATION CATEGORY SPECIFIED IN TSO APPROVAL. FAILURE OF UNITS COULD RESULT IN LOSS OF OUTPUT TO PASSENGER ADDRESS SPEAKERS. TYPICAL APPLICATIONS INCLUDE PROVISION OF SEAT BELT AND NO SMOKING CHIME TONES, CABIN PAGER AUDIO, AND MUSIC AUDIO TO  PASSENGER CABIN.  FAILURE OF UNIT WILL BE OBVIOUS TO CREW AND/OR PASSENGERS, FAILED UNITS WILL BE REPLACED. FAILURES WILL NOT POSE THREAT TO SAFETY OF AIRCRAFT, COULD IMPACT SAFETY OF OCCUPANTS IF FAILURE OCCURS PRIOR TO OR DURING EMERGENCY FLT CONDITION, WHERE EMERGENCY INSTRUCTIONS TO OCCUPANTS OVER CABIN PAGING SYSTEM ARE NECESSARY FOR THEIR SAFETY.
